# SDR DLL10970738

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Fwd Ac Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN, COMPLIED WITH POM, SHUTOFF NR 3 PACK AND ISOLATION VLV SMOKE DECREASED.
